MathSciNet Relay Station
MathSciNet bibliographic data
MR2775819 14K10 (14J32)
Gross, Mark; Popescu, Sorin Calabi-Yau three-folds and moduli of abelian surfaces II. Trans. Amer. Math. Soc. 363 (2011), no. 7, 3573–3599.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement